TU Darmstadt / ULB / TUbiblio

Redundancy and Error Resilience in Boolean Networks

Peixoto, Tiago (2010):
Redundancy and Error Resilience in Boolean Networks.
In: Physical Review Letters, pp. 048701, 1-4, 104, (4), ISSN 0031-9007,
[Online-Edition: http://dx.doi.org/10.1103/PhysRevLett.104.048701],
[Article]

Item Type: Article
Erschienen: 2010
Creators: Peixoto, Tiago
Title: Redundancy and Error Resilience in Boolean Networks
Language: English
Journal or Publication Title: Physical Review Letters
Volume: 104
Number: 4
Divisions: 05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 18 Jan 2011 08:58
Official URL: http://dx.doi.org/10.1103/PhysRevLett.104.048701
Identification Number: doi:10.1103/PhysRevLett.104.048701
Export:

Optionen (nur für Redakteure)

View Item View Item